# SDR HALA2016071400273

- Difficulty date: July 14, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Aircraft time: 23,405 hours, 55,272 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Adiru
- Part number: HG20809C01
- Part serial: 00104143
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, IAS-AMBER, NO COMMAND BARS ON PFD, AUTOPILOT INOPERATIVE, RUDDER LIMITER RESTRICTED, RUDDER LIMITER FAILED.  REPLACED NR 1 ADIRU PER FIM 34-16- TASK 801. TESTED OK IAW 34-43-00.  RTS OK IAW AMM 22-00-00-741-811.  LEAK TEST OF PITOT SYSTEM OK IAW AMM 34-11-00-790-808
